Eight tumors completely wiped out by Yervoy. Still in remission nearly a year later. First course of Opdivo prior to Yervoy produced vitiligo. on arms, hands, and legs. Yervoy caused white eyebrows and lashes. I started getting what looked like age/liver spots on hands, arms, and legs about 8 months ago. These spots are now so prevalent that they cover everything but my trunk and face/neck so completely that I look like a mutated giraffe. Both oncologist and dermatologist think that this is re pigmentation of previous vitiligo areas. Personally, I think that they have no idea what it is. Has anyone heard of this condition (or experienced it)? Both docs agree that the spots, which now number in the thousands (no exaggeration and many areas have merged into large light brown patches of skin) aren't dangerous. While certainly grateful to still be in remission, i certainly wouldn't mind my skin going back to "normal". Thanks for feedback.